# SDR SWAA2024070106908

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 28,513 hours, 13,794 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Part number: UNKNOWN
- Condition: Unlocked
- Location: Seat 15b
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 15B RECLINES; EXIT ROW SEAT.<[01] SECURED SEAT UPRIGHT AS PER AMM 25-22-00
